# SDR CALA2021091001548

- Difficulty date: September 10, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 44,777 hours, 15,343 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE NOTICED HYD QUANTITY LOSS OF APROX 1 PERCENT EVERY 5 MINUTES CONTACT TOMC BEFORE CLEARING ITEM. UNLOCKING CYCLED GEAR HANDLE, FLIGHT CONTROLS, INSPECTED SHREDDER VLV FOR RESERVOIR HEAD PRESSURE, CYCLED T/R , FIRST TIME WITH ELEC PUMPS, 2ND TIME WITH EDP, NO LEAK NOTED. HYD QTY NEVER CHANGED. REF. AMM TASK 29-10-00-810-812
